Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Mom Confessions Mom Confessions

With draws from BC *edit*

Posted by on Dec. 24, 2011 at 3:18 AM
  • 7 Replies
Can your body going through with draws after stopping hormonal birth control?

****Because I feel like crap.
headache, nausa and hot flashes
Posted on CafeMom Mobile
by on Dec. 24, 2011 at 3:18 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-7):
LLbaby143
by Bronze Member on Dec. 24, 2011 at 3:22 AM

idk but i do know that i dont take any type of birth control because the side effects get me so bad upon starting to take it. I get REALLLY sick. so i bet  if you take it continuously and then stop- it would definitely be strong enough to give you some weird feelings... like a lessen amount of hormones. i hope you feel better if thats the case!! 

XoXomommaXoXo
by on Dec. 24, 2011 at 3:24 AM
I've had it for almost 2 months and the side affects were to much

Quoting LLbaby143:

idk but i do know that i dont take any type of birth control because the side effects get me so bad upon starting to take it. I get REALLLY sick. so i bet  if you take it continuously and then stop- it would definitely be strong enough to give you some weird feelings... like a lessen amount of hormones. i hope you feel better if thats the case!! 

Posted on CafeMom Mobile
LLbaby143
by Bronze Member on Dec. 24, 2011 at 3:31 AM


Quoting XoXomommaXoXo:

I've had it for almost 2 months and the side affects were to much

Quoting LLbaby143:

idk but i do know that i dont take any type of birth control because the side effects get me so bad upon starting to take it. I get REALLLY sick. so i bet  if you take it continuously and then stop- it would definitely be strong enough to give you some weird feelings... like a lessen amount of hormones. i hope you feel better if thats the case!! 

You've been taking it for 2 months? and had side effects this whole time? OR you havent been taking BC anymore and continued to have side effects for 2 months???


(its making me cringe thinking about how sick it made me feel. I hate this for you!!!!  btw, you may want to try Nuva Ring. I apparently am allergic to something in it and it made me burn really bad BUT everyone i know gets no side effects from it! or of course Mirena or paraguard IUD)

XoXomommaXoXo
by on Dec. 24, 2011 at 8:49 AM
I had Implanom.

I think my body fit use to what was in it because now I feel like poo.


Quoting LLbaby143:



Quoting XoXomommaXoXo:

I've had it for almost 2 months and the side affects were to much



Quoting LLbaby143:

idk but i do know that i dont take any type of birth control because the side effects get me so bad upon starting to take it. I get REALLLY sick. so i bet  if you take it continuously and then stop- it would definitely be strong enough to give you some weird feelings... like a lessen amount of hormones. i hope you feel better if thats the case!! 

You've been taking it for 2 months? and had side effects this whole time? OR you havent been taking BC anymore and continued to have side effects for 2 months???


(its making me cringe thinking about how sick it made me feel. I hate this for you!!!!  btw, you may want to try Nuva Ring. I apparently am allergic to something in it and it made me burn really bad BUT everyone i know gets no side effects from it! or of course Mirena or paraguard IUD)

Posted on CafeMom Mobile
Miss-B
by ‚ô•Divalicious‚ô• on Dec. 24, 2011 at 8:59 AM

Bump!


XoXomommaXoXo
by on Dec. 24, 2011 at 9:00 AM
Bump!
Posted on CafeMom Mobile
dipsetgrl06
by Ruby Member on Dec. 24, 2011 at 9:01 AM
1 mom liked this
I did but I was on the pill for 4 years. It was only 2-3 days I felt like crap. Feel better!!
Posted on CafeMom Mobile
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)